# SDR AU000348

- Difficulty date: April 14, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 737377
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Part number: 21830
- Condition: Failed
- Location: Hydraulic Pump.
- Part time: 21,444 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) SYSTEM A HYDRAULIC PUMP FAILED INTERNALLY. SUSPECT CAUSED BY  FAILED TRUNNION BEARINGS. METAL CONTAMINATION OF HYDRAULIC  FILTERS.
